chat

François Charles

Professeur

DMA - École normale supérieure - Laboratoire de Mathématiques d'Orsay - Université Paris-Saclay
45 rue d'Ulm
75230 Paris Cedex 05
France
E-mail: prenom.nom@ens.fr
Bureau: T6

Monographie

  1. (avec J.-B.Bost) Quasi-projective and formal-analytic arithmetic surfaces , prépublication.

Articles de recherche

  1. (avec A. Pirutka) Finitude uniforme pour les cycles de codimension 2 sur les corps de nombres, prépublication.
  2. Two results on the Hodge structures of complex tori , Math. Z. 300 (2022), pp. 3623-3643.
  3. (avec G. Mongardi et G. Pacienza) Families of rational curves on holomorphic symplectic varieties and applications to 0-cycles, à paraître dans Compositio Mathematica.
  4. (avec A. Cadoret) A remark on uniform boundedness for Brauer groups, Algebraic Geometry 7 (2020), pp. 512-522.
  5. Arithmetic ampleness and an arithmetic Bertini theorem, Annales Scientifiques de l'ENS 54 n.6 (2021), pp. 1541-1590.
  6. Exceptional isogenies between reductions of pairs of elliptic curves, Duke Math. Journal 167 (2018) n.11, pp. 2039-2072.
  7. Birational boundedness for holomorphic symplectic varieties, Zarhin's trick for K3 surfaces, and the Tate conjecture, Ann. of Math. (2) 184 (2016), n.2, pp. 487-526.
  8. (avec B. Poonen) Bertini irreducibility theorems over finite fields, J. Amer. Math. Soc. 29 (2016), pp. 81-94.
  9. (avec J.-B. Bost) Some remarks concerning the Grothendieck Period Conjecture , J. Reine Angew. Math. 714 (2016), pp. 175-208.
  10. (avec A. Pirutka) La conjecture de Tate entière pour les cubiques de dimension 4 sur un corps fini , Comp. Math. 151 n. 2 (2015), pp. 253-264. .
  11. A remark on the Torelli theorem for cubic fourfolds, preprint.
  12. The Tate conjecture for K3 surfaces over finite fields, Invent. Math. 194 n.1 (2013), pp. 119-145, erratum.
  13. On the Picard number of K3 surfaces over number fields, Algebra and Number Theory 8 n.1 (2014), pp. 1-17.
  14. (avec E. Markman) The Standard Conjectures for holomorphic symplectic varieties deformation equivalent to Hilbert schemes of K3 surfaces, Comp. Math. 149 n.3 (2013), pp.481-494.
  15. Remarks on the Lefschetz standard conjecture and hyperkähler varieties, Comment. Math. Helv. 88 n.2 (2013), pp. 449-468.
  16. On the zero locus of normal functions and the étale Abel-Jacobi map Int Math Res Notices 2010 n.12 (2010), pp. 2283-2304.
  17. Conjugate varieties with distinct real cohomology algebras J. Reine Angew. Math. 630 (2009), pp. 125-139.

Articles d'exposition

  1. Conditions de stabilité et géométrie birationnelle (d'après Bridgeland, Bayer-Macrì, ...), Séminaire Bourbaki, 70ème année, 2017-2018, exposé 1147.
  2. Progrès récents sur les fonctions normales (d'après Green-Griffiths, Brosnan-Pearlstein, M. Saito, Schnell,...), Séminaire Bourbaki, 65ème année, 2012-2013, exposé 1063.
  3. (avec Christian Schnell) Notes on absolute Hodge classes, dans "Hodge Theory", E. Cattani, F. El Zein, P. Griffiths and L.D. Trang Ed., Princeton University Press (2013), p.469-530.

Autres documents

  1. Le texte de ma thèse, soutenue le 6 avril 2010 sous la direction de Claire Voisin.
  2. Le texte de mon habilitation à diriger des recherches, soutenue le 6 décembre 2013 à l'université d'Orsay.

Étudiants et post-docs

  • Salim Tayou, thèse 2016- 2019
  • Xiaozong Wang, thèse 2017-2020
  • Dorian Ni, thèse 2019-2022
  • Joseph Gunther, postdoc ERC, janvier 2018- 2020
  • Renée Bell, postdoc ERC, 2019-2020